# SDR 98ZZZX3176

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6042X
- Make and model: Gulstm 114B
- Aircraft serial: 14652
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Loose
- Location: Air Cond System
- Part time: 74 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ACFT MANUFACTURED 9-97 WITH TT OF 73.6 HRS WAS REPORTED TO HAVE ELECTRICAL PROBLEMS SUCH AS FLUCTUATING OIL TEMP, PULSATING INSTRUMENT PANEL LIGHTS, AND A POSITION LIGHT C/B SWITCH THAT WOULD NOT RESET.  ALSO, ALTERNATOR NOISE IN HEADSETS.  AFTER INSPECTION, NOTED NUMEROUS HEAVY GAUGE WIRINGS ON AIR CONDITIONING MODULE INSTALLATION WERE FOUND LOOSE, SOME OF WHICH THE LOCKWASHERS WERE NOT CRUSHED.  ALSO, NUMEROUS C/B SWITCHES AND PUSH/PULL TYPE C/B'S WERE NOT SECURELY FASTENED TO THE BUSS BARS.
